6 doctors weighed in:

I had tingling then numbness at my outer thigh after a B12 with vit C IM injection to my upper lateral glute. Why & when should it resolve?

6 doctors weighed in
Dr. Douglas Fronzaglia ii, do, ms
Internal Medicine - Geriatrics
1 doctor agrees

In brief: Minor nerve damage

Occasionally, small nerves that allow skin sensation can be damaged by injections.
It is usually due to the needle and not what was injected. Recovery can take a few weeks to a few months.

In brief: Minor nerve damage

Occasionally, small nerves that allow skin sensation can be damaged by injections.
It is usually due to the needle and not what was injected. Recovery can take a few weeks to a few months.
Thank
Dr. Philip Miller
Family Medicine
1 doctor agrees

In brief: May be from

injection causing some peripheral compression neuritis or a bad injection.
I suggest consulting you physician .

In brief: May be from

injection causing some peripheral compression neuritis or a bad injection.
I suggest consulting you physician .
Thank
Dr. J. Lawrence Dohan
Dermatology

In brief: WHY

Why in the world would anyone inject vitamin C??? What, exactly, did you hope to result from this injection? Diagnosis? One time or one of many? Find a smarter Dr.

In brief: WHY

Why in the world would anyone inject vitamin C??? What, exactly, did you hope to result from this injection? Diagnosis? One time or one of many? Find a smarter Dr.
Thank
Dr. Derrick Lonsdale
Preventive Medicine

In brief: Paradoxical symptoms

With a new vitamin treatment, however necessary, symptoms often become temporarily worse before
improving.
It is called paradox because it is the opposite of what is expected by the patient. Its resolution time is variable and unpredictable.

In brief: Paradoxical symptoms

With a new vitamin treatment, however necessary, symptoms often become temporarily worse before
improving.
It is called paradox because it is the opposite of what is expected by the patient. Its resolution time is variable and unpredictable.
Thank
1 comment
Dr. Philip Miller
possible, but sounds like a bad injection.
Dr. Alan Steinbach
Family Medicine

In brief: Referred pain

the injection may have distressed the lateral cutaneous nerve of the thigh.
Check internet for more on this. You should have complete recovery.

In brief: Referred pain

the injection may have distressed the lateral cutaneous nerve of the thigh.
Check internet for more on this. You should have complete recovery.
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
434K people helped
Continue
111,000 doctors available